Alert archive / Ohio / Frost Advisories in 2025

Frost Advisory 4, NWS Cleveland, OH

October 9, 202528 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at Oct 9, 2025, 2:43 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 10, 2025, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2025, 2:43 AM EDT (06:43 UTC)
In effect from
Oct 10, 2025, 1:00 AM EDT
Expired
Oct 10, 2025, 9:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 6.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2025-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2025-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS71 KCLE 090643
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
243 AM EDT Thu Oct 9 2025

OHZ014-023-033-PAZ002-003-091445-
/O.NEW.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
/O.CON.KCLE.FR.Y.0003.000000T0000Z-251009T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Corry, Edinboro, Orwell, Austintown,
Warren, Roaming Shores, Titusville, Niles, Union City, Meadville,
Youngstown, Boardman, Andover, and Jefferson
243 AM EDT Thu Oct 9 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...For the first Frost Advisory, temperatures as low as 34 
  will result in frost formation. For the second Frost Advisory, 
  temperatures as low as 32 will result in frost formation.

* WHERE...In Ohio, Ashtabula Inland, Mahoning, and Trumbull 
  Counties. In Pennsylvania, Crawford and Southern Erie Counties.

* WHEN...For the first Frost Advisory, until 9 AM EDT this morning. 
  For the second Frost Advisory, from 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006-008-010-013-017>022-027>032-036>038-047-091445-
/O.NEW.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Lucas-Wood-Sandusky-Lorain-Geauga-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Marion-Morrow-Holmes-Knox-
Including the cities of Orrville, Wadsworth, Avon Lake, Ashland,
Fostoria, Clyde, Bowling Green, Bainbridge, Middlefield, Akron,
Galion, Bellevue, Burton, Carey, Tiffin, Canton, Perrysburg,
Cardington, Mount Vernon, Mount Gilead, North Ridgeville, South
Russell, Brunswick, Ravenna, Massillon, Lorain, Rittman,
Crestline, Kent, Fremont, Chardon, Wooster, Aurora, Marion,
Bucyrus, Chesterland, Streetsboro, Mansfield, Elyria, Medina,
Millersburg, Findlay, Killbuck, Upper Sandusky, Toledo, Willard,
Alliance, and Norwalk
243 AM EDT Thu Oct 9 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

26
5 follow-up statements
723 
WWUS71 KCLE 091303
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
903 AM EDT Thu Oct 9 2025

OHZ014-023-033-PAZ002-003-092115-
/O.EXP.KCLE.FR.Y.0003.000000T0000Z-251009T1300Z/
/O.CON.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Orwell, Roaming Shores, Youngstown,
Andover, Niles, Jefferson, Austintown, Warren, Corry, Meadville,
Titusville, Boardman, Union City, and Edinboro
903 AM EDT Thu Oct 9 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...
...FROST ADVISORY HAS EXPIRED...

* WHAT...Temperatures have moderated this morning and the threat of 
  frost has ended. Temperatures as low as 29 tonight will result in 
  frost formation.

* WHERE...In Ohio, Ashtabula Inland, Mahoning, and Trumbull 
  Counties. In Pennsylvania, Crawford and Southern Erie Counties.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006-008-010-013-017>022-027>032-036>038-047-092115-
/O.CON.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Lucas-Wood-Sandusky-Lorain-Geauga-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Marion-Morrow-Holmes-Knox-
Including the cities of Willard, Streetsboro, Chesterland,
Killbuck, Upper Sandusky, Fremont, Cardington, Ravenna, Bowling
Green, South Russell, Kent, Mount Gilead, North Ridgeville,
Chardon, Rittman, Marion, Lorain, Massillon, Toledo, Findlay,
Avon Lake, Bellevue, Akron, Mansfield, Wooster, Bainbridge, Mount
Vernon, Medina, Millersburg, Aurora, Galion, Burton, Wadsworth,
Carey, Crestline, Orrville, Perrysburg, Ashland, Alliance,
Elyria, Clyde, Tiffin, Fostoria, Middlefield, Bucyrus, Canton,
Norwalk, and Brunswick
903 AM EDT Thu Oct 9 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

23
846 
WWUS71 KCLE 091607
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1207 PM EDT Thu Oct 9 2025

OHZ014-023-033-PAZ003-100015-
/O.UPG.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
/O.NEW.KCLE.FZ.W.0001.251010T0500Z-251010T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Crawford-
Including the cities of Orwell, Roaming Shores, Youngstown,
Andover, Niles, Jefferson, Austintown, Warren, Meadville,
Titusville, and Boardman
1207 PM EDT Thu Oct 9 2025

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In Ohio, Ashtabula Inland, Mahoning, and Trumbull 
  Counties. In Pennsylvania, Crawford County.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006-008-010-013-017>022-027>032-036>038-047-PAZ002-100015-
/O.CON.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Lucas-Wood-Sandusky-Lorain-Geauga-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Willard, Streetsboro, Chesterland,
Killbuck, Upper Sandusky, Fremont, Cardington, Ravenna, Bowling
Green, South Russell, Kent, Mount Gilead, North Ridgeville,
Chardon, Rittman, Union City, Marion, Lorain, Massillon, Toledo,
Findlay, Avon Lake, Bellevue, Akron, Mansfield, Wooster,
Bainbridge, Mount Vernon, Medina, Millersburg, Aurora, Galion,
Burton, Wadsworth, Carey, Crestline, Edinboro, Orrville, Corry,
Perrysburg, Ashland, Alliance, Elyria, Clyde, Tiffin, Fostoria,
Middlefield, Bucyrus, Canton, Norwalk, and Brunswick
1207 PM EDT Thu Oct 9 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 29 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio 
  and northwest Pennsylvania.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

23
457 
WWUS71 KCLE 092148
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
548 PM EDT Thu Oct 9 2025

OHZ014-023-033-PAZ003-100600-
/O.CON.KCLE.FZ.W.0001.251010T0500Z-251010T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Orwell,
Titusville, Meadville, Roaming Shores, Boardman, Niles,
Austintown, and Andover
548 PM EDT Thu Oct 9 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In Ohio, Ashtabula Inland, Mahoning, and Trumbull 
  Counties. In Pennsylvania, Crawford County.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ007-009-011-012-100600-
/O.EXA.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Ottawa-Erie-Cuyahoga-Lake-
Including the cities of Oak Harbor, Huron, Cleveland, Eastlake,
Sandusky, Mentor, Genoa, Willowick, Wickliffe, Painesville,
Willoughby, and Port Clinton
548 PM EDT Thu Oct 9 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Erie, Cuyahoga, Lake, and Ottawa Counties.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

* ADDITIONAL DETAILS...The frost will be confined to areas inland 
  from Lake Erie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006-008-010-013-017>022-027>032-036>038-047-PAZ002-100600-
/O.CON.KCLE.FR.Y.0004.251010T0500Z-251010T1300Z/
Lucas-Wood-Sandusky-Lorain-Geauga-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Willard, Upper Sandusky, Lorain, North
Ridgeville, Medina, Carey, Mount Vernon, Bainbridge, Massillon,
Galion, Rittman, Burton, Chardon, Mansfield, Bucyrus, Canton,
Tiffin, Wadsworth, Akron, Fremont, Alliance, Crestline, Orrville,
Union City, Kent, Clyde, Elyria, Ashland, Marion, Corry,
Cardington, South Russell, Wooster, Mount Gilead, Millersburg,
Aurora, Brunswick, Edinboro, Streetsboro, Perrysburg, Killbuck,
Bellevue, Toledo, Findlay, Avon Lake, Norwalk, Bowling Green,
Middlefield, Chesterland, Fostoria, and Ravenna
548 PM EDT Thu Oct 9 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio 
  and northwest Pennsylvania.

* WHEN...From 1 AM to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Garuckas
245 
WWUS71 KCLE 100545
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
145 AM EDT Fri Oct 10 2025

OHZ014-023-033-PAZ003-101300-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-251010T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Crawford-
Including the cities of Jefferson, Niles, Austintown, Meadville,
Youngstown, Titusville, Roaming Shores, Boardman, Orwell, Warren,
and Andover
145 AM EDT Fri Oct 10 2025

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28.

* WHERE...In Ohio, Ashtabula Inland, Mahoning, and Trumbull 
  Counties. In Pennsylvania, Crawford County.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006>013-017>022-027>032-036>038-047-PAZ002-101300-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-251010T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-Southern
Erie-
Including the cities of Corry, Oak Harbor, Fostoria, Mount
Gilead, Tiffin, Norwalk, Brunswick, Mentor, Middlefield, Huron,
Union City, Bainbridge, South Russell, Edinboro, Elyria, Burton,
Sandusky, Willard, Medina, Alliance, Marion, Clyde, Massillon,
Kent, Findlay, Cleveland, Wadsworth, Lorain, Rittman, Eastlake,
Wickliffe, Port Clinton, Painesville, Streetsboro, Orrville,
Mount Vernon, Wooster, Chesterland, Bellevue, Ashland, Killbuck,
Willoughby, Chardon, Galion, Bucyrus, Fremont, Perrysburg,
Crestline, Akron, Canton, Cardington, Avon Lake, Mansfield, North
Ridgeville, Bowling Green, Aurora, Toledo, Upper Sandusky, Carey,
Genoa, Ravenna, Millersburg, and Willowick
145 AM EDT Fri Oct 10 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio 
  and northwest Pennsylvania.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

* ADDITIONAL DETAILS...The frost will be confined to areas inland 
  from Lake Erie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Sefcovic
069 
WWUS71 KCLE 101254
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
854 AM EDT Fri Oct 10 2025

OHZ014-023-033-PAZ003-101400-
/O.EXP.KCLE.FZ.W.0001.000000T0000Z-251010T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Crawford-
Including the cities of Youngstown, Meadville, Warren, Jefferson,
Roaming Shores, Boardman, Titusville, Niles, Orwell, Andover, and
Austintown
854 AM EDT Fri Oct 10 2025

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures will continue to warm through this morning.

$$

OHZ003-006>013-017>022-027>032-036>038-047-PAZ002-101400-
/O.EXP.KCLE.FR.Y.0004.000000T0000Z-251010T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-Southern
Erie-
Including the cities of Tiffin, Massillon, Fostoria, Orrville,
Mount Gilead, Mentor, Edinboro, Wickliffe, Toledo, Fremont,
Sandusky, Upper Sandusky, Willowick, Middlefield, Millersburg,
Galion, Bellevue, Akron, Wadsworth, Corry, Chesterland, Wooster,
Bainbridge, Oak Harbor, Kent, Genoa, Rittman, Findlay, Carey,
Cleveland, North Ridgeville, Union City, Elyria, Chardon,
Killbuck, Cardington, Lorain, Mansfield, Port Clinton, Mount
Vernon, Huron, Crestline, Brunswick, Aurora, Willard, Bucyrus,
Avon Lake, Clyde, Painesville, Marion, Medina, Willoughby,
Streetsboro, Norwalk, Alliance, Burton, South Russell,
Perrysburg, Ravenna, Eastlake, Ashland, Bowling Green, and Canton
854 AM EDT Fri Oct 10 2025

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures will continue to warm through this morning.

$$

13

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Oct 9, 1:38 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 9, 1:38 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
138 AM EDT Thu Oct 9 2025

.SYNOPSIS...
An upper level ridge builds into the region through the end of the
week as surface high pressure moves west to east over the Great
Lakes. Weak low pressure will cross the area Saturday with high
pressure building in early next week.

&&

.NEAR TERM /THROUGH TODAY/...
High pressure will be building in from the west through the near
term with cooler, quieter weather expected. Main focus point during
this period will be the frost potential tonight and Thursday night.
Currently, there is a frost advisory out for the far eastern Ohio
counties and northwestern Pennsylvania valid from 2 AM through 9 AM
Thursday. There is potential for more localized frost further west
towards Wayne and Holmes Counties, though that should be confined to
valleys and other low lying areas. Areas further west of that, there
will be northeast flow across Lake Erie with the addition of some
low level cloud cover that will keep temperatures a few degrees
warmer tonight and limit the frost potential. For Thursday night,
high pressure will be situated over top of the area and allow for
efficient radiation cooling with clear skies and calm winds. This
will be the coldest night of the season so far. Widespread frost is
expected across the majority of the region and an advisory will be
needed. The only locations staying just warm enough to miss out on
the frost will be those close to the lakeshore. In areas that have
more efficient radiational cooling, freezing temperatures will be
possible, though that should be fairly localized. High temperatures
during the day Thursday will be in the upper 50s to low 60s.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
High pressure will begin to depart to the east and quiet weather
will be expected to begin the short term. On Saturday, a low
pressure system will dive southeastward across the Great Lakes.
Models currently have it as a weak system as it moves through the
region with little moisture associated with it. Will need to watch
to see how it interacts with a coastal low pressure system moving up
the east coast, but currently precipitation chances are low. High
temperatures will be in the mid to upper 60s with overnight lows
being warmer than previous nights in the mid to low 40s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Quiet, dry weather is expected during the long term period as high
pressure and upper level ridging builds in over eastern CONUS. There
may be some gradual warming, but daytime high and overnight low
temperatures will be around normal through the period.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
High pressure will allow VFR conditions to persist through the
duration of this TAF period. Mostly clear skies will persist as
any lingering lake enhanced clouds dissipate tonight. Scattered
cu field is possible Thursday afternoon. Light north-northeast
winds tonight will increase to 5-10 knots by late morning and
persist through the day before becoming light and variable again
this evening.

Outlook...Mainly VFR and dry weather are expected through this
Monday. However, isolated showers and thunderstorms with non-VFR
are possible Friday night through Monday morning.

&&

.MARINE...
The Small Craft Advisory is now in effect until 4 AM EDT Thursday
from Geneva-on-the-Lake to Ripley and until 8 AM Thursday from The
Islands to Geneva-on-the-Lake. A ridge affects Lake Erie through
this Thursday as the embedded high pressure center wobbles SE'ward
from near the Upper Peninsula of MI to central NY. NNW'erly to
NE'erly winds around 10 to 20 knots and waves as large as 3 to 5
feet are expected through midnight tonight. Thereafter, N'erly to
E'erly winds ease to 5 to 15 knots by daybreak Thursday and allow
waves to subside gradually to 3 feet or less. On Thursday, NE'erly
to E'erly winds around 5 to 15 knots and waves of 3 feet or less are
expected.

Winds around 5 to 15 knots and waves of 3 feet or less are expected
Thursday night through this Monday. During Thursday night, a warm
front sweeps N'ward across Lake Erie and causes primarily E'erly
winds to veer to S'erly. S'erly to SW'erly winds are expected on
Friday through Friday night as a ridge builds from the southern
Appalachians. Winds should become variable in direction this
Saturday through Sunday as a very weak cold front drifts generally
E'ward across Lake Erie, a low forms along the front, and the low
moves generally N'ward over Lake Erie and vicinity. Primarily
NE'erly to E'erly winds are expected Sunday night through Monday as
a ridge builds from the western and central Great Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory until 9 AM EDT this morning for OHZ014-023-033.
PA...Frost Advisory until 9 AM EDT this morning for PAZ002-003.
MARINE...Small Craft Advisory until 8 AM EDT this morning for
     LEZ144>147.
     Small Craft Advisory until 4 AM EDT early this morning for
     LEZ148-149.

&&

SYNOPSIS...23
NEAR TERM...23
SHORT TERM...23
LONG TERM...23
AVIATION...04
MARINE...Jaszka
Hazardous weather outlook, Oct 8, 3:01 AM EDT, 23 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
301 AM EDT Wed Oct 8 2025

LEZ061-142>149-162>169-OHZ007-009>012-089-PAZ001-090715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
Northern Erie-
301 AM EDT Wed Oct 8 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-008-013-017>022-027>032-036>038-047-090715-
Lucas-Wood-Sandusky-Geauga-Hancock-Seneca-Huron-Medina-Summit-
Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-
Holmes-Knox-
301 AM EDT Wed Oct 8 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures are expected to drop to near or below freezing Thursday
night. A Frost Advisory or Freeze Watch or Warning may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ014-023-033-PAZ002-003-090715-
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
301 AM EDT Wed Oct 8 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

Temperatures are expected to drop to near or below freezing Thursday
night. A Frost Advisory or Freeze Watch or Warning may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 12:07 PM EDTFreeze WarningCLEAshtabula, Mahoning, Trumbull21 hr

Nearby

Frost Advisories in Ohio, 2025Frost Advisories in Pennsylvania, 2025Every frost advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.